I have been taking the same birth control for years now, never really had any problems other than when I first started the pill, but everyone has some sort of issue. TMI WARNING : Lately, I have been getting brown discharge, not so much on my panties other than a few drops but mainly when I pee. At times its heavy and others its clear all day until night time. I havent skipped any pills or taken any antibiotics or anything to interfere with the pill. My cycle is normal and I had just finished my period/started a new pack a week ago.I'm not too sure whats going on but has anyone had this? How do I stop the brown discharge? Side note: I am a smoker. I do not smoke a lot. Yes, I know its bad for me. Yes, I know its potentially bad for side effects while taking the pill. I dont need a lecture on it. Unless it has something to do with whats going on *down there*. Someone please help. Its been 4 days like this. Its the only symptom I have. No itching, burning, redness/swelling, no smell. I'm not cramping, tired, have a fever.. I'm not quite sure what to do. Any advice would be appreciated!!